Hardy type derivations in generalized series fields

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

KUHLMANN, Salma, Mickael MATUSINSKI, 2012. Hardy type derivations in generalized series fields. In: Journal of Algebra. 351(1), pp. 185-203. ISSN 0021-8693. Available under: doi: 10.1016/j.jalgebra.2011.11.024

@article{Kuhlmann2012Hardy-18014, title={Hardy type derivations in generalized series fields}, year={2012}, doi={10.1016/j.jalgebra.2011.11.024}, number={1}, volume={351}, issn={0021-8693}, journal={Journal of Algebra}, pages={185--203}, author={Kuhlmann, Salma and Matusinski, Mickael} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/18014"> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/18014"/> <dcterms:title>Hardy type derivations in generalized series fields</dcterms:title> <dc:rights>terms-of-use</dc:rights> <dcterms:abstract xml:lang="eng">We consider the valued field K := R((/Gamma)) of generalised series (with real coefficients and monomials in a totally ordered multiplicative group /Gamma). We investigate how to endow K with a series derivation, that is a derivation that satisfies some natural properties such as commuting with infinite sums (strong linearity) and (an infinite version of) Leibniz rule. We characterize when such a derivation is of Hardy type, that is, when it behaves like di erentiation of germs of real valued functions in a Hardy field. We provide a necessary and sufficent condition for a series derivation of Hardy type to be surjective.</dcterms:abstract> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dcterms:issued>2012</dcterms:issued> <dcterms:bibliographicCitation>Publ. in : Journal of Algebra ; 351 (2012), 1. - pp. 185-203</dcterms:bibliographicCitation> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2012-02-20T10:13:50Z</dcterms:available> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2012-02-20T10:13:50Z</dc:date> <dc:contributor>Matusinski, Mickael</dc:contributor> <dc:language>eng</dc:language> <dc:creator>Matusinski, Mickael</dc:creator> <dc:creator>Kuhlmann, Salma</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account